MathSciNet Relay Station
MathSciNet bibliographic data
MR1441653 58F05 (34C37 58E05 70H05)
Fei, Guihua The existence of homoclinic orbits for Hamiltonian systems with the potentials changing sign. A Chinese summary appears in Chinese Ann. Math. Ser. A 17 (1996), no. 4, 651. Chinese Ann. Math. Ser. B 17 (1996), no. 4, 403–410.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement